# SDR DALA2025082206265

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,383 hours, 1,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R SLIDE WILL NOT ARM.   CLEANED DEBRIS FROM GIRT BAR AND LUBED LINKAGES. OK FOR SERVICE. (7869250)
